# SDR AALA202110281129

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A300*
- Aircraft serial: 1417
- Aircraft time: 66,265 hours, 25,269 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR HARD TO OPEN. CLEANED AND LUBRICATED L1 DOOR TRACK PER AMM 52-11-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
